I am beginning to have muscle aching in my legs. Should a lower dose be recommended to start?
I can only saw that I was started on Crestor 5mg., took it for 1 month, and had muscle spasms and edema in feet/ankles, and tingling/numbness in my body. I stopped it as I couldn't stand the symptoms. I've read of people taking 40mg and other doses who have no side effects whatsoever. Everyone's body acts so differently with statins. I'm not a dr. but I would think they'd want to start you on a lower dose and gradually work you up to a higher dose. You need to tell you dr about the muscle aching in your legs right away.
- Crestor Information for Consumers
- Crestor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Crestor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Oct 2009 • 5 answers
Posted 9 Jan 2010 • 1 answer
Posted 11 Feb 2010 • 1 answer
Posted 14 May 2012 • 1 answer
Posted 18 Nov 2015 • 1 answer